List of publications
Gábor Simonyi



  • J. Körner, G. Simonyi, Separating partition systems and very different sequences, SIAM J. on Discrete Mathematics, Vol. 1, No. 3 (August 1988), 355-359.

  • G. Simonyi, On write-unidirectional memory codes, IEEE Trans. Inform. Theory, Vol. IT-35, No. 3 (May 1989), 663-669.

  • G. Cohen, G. Simonyi, Coding for write-unidirectional memories and conflict resolution, Discrete Applied Math., 24 (1989), 103-114.

  • I. Csiszár, J. Körner, L. Lovász, K. Marton, G. Simonyi, Entropy splitting for antiblocking corners and perfect graphs, Combinatorica, 10 (1) (1990), 27-40.

  • G. Cohen, J. Körner, G. Simonyi, Zero-error capacities and very different sequences, in: Sequences. Combinatorics, Security and Transmission, papers presented at the Advanced International Workshop on Sequences, Positano, Italy, June 1988, Springer, New York, 1990, R. M. Capocelli (ed.), 144-155.

  • R. Ahlswede, G. Simonyi, Reusable memories in the light of the old arbitrarily varying and a new outputwise varying channel theory, IEEE Trans. Inform. Theory Vol. 37, No. 4 (July 1991), 1143-1150.

  • J. Körner, G. Simonyi, A Sperner-type theorem and qualitative independence, J. Combin. Theory Ser. A, Vol. 59, No. 1, (Jan. 1992), 90-103.

  • J. Körner, G. Simonyi, Zs. Tuza, Perfect couples of graphs, Combinatorica, 12 (2) (1992), 179-192.

  • R. Ahlswede, G. Simonyi, Note on the optimal structure of recovering set pairs in lattices: the sandglass conjecture, Discrete Math., 128 (1994) 389-394.

  • J. Körner, G. Simonyi, Trifference, Studia Sci. Math. Hungar. 30 (1995), 95-103, and also in: ''Combinatorics and its Applications to the Regularity and Irregularity of Structures'', W. A. Deuber and V. T. Sós eds., Akadémiai Kiadó, Budapest.

  • A. Galluccio, M. Simonovits, G. Simonyi, On the structure of co-critical graphs, in: Graph Theory, Combinatorics, and Applications, (Proc. Seventh International Conference on Graph Theory, Combinatorics, Algorithms and Applications), Y Alavi and A. Schwenk eds., John Wiley and Sons, 1053-1071.

  • A. Galluccio, L. Gargano, J. Körner, G. Simonyi, Different capacities of a digraph, Graphs and Combinatorics, 10 (1994), 105-121.

  • G. Simonyi, Graph entropy: a survey, in: Combinatorial Optimization, (W. Cook, L. Lovász, and P. Seymour eds.), DIMACS Series in Discrete Mathematics and Theoretical Computer Science Volume 20, AMS, 1995, 399-441.

  • G. Simonyi, Entropy splitting hypergraphs, J. Combin. Theory Ser. B 66 (1996), 310-323.

  • A. Sali, G. Simonyi, Recovering set systems and graph entropy, Combin. Probab. Comput. 6 (1997), 481-491.

  • A. Sali, G. Simonyi, Intersecting set systems and graphic matroids, Discrete Math. 185 (1998), 279-285.

  • A. V. Kostochka, T. Łuczak, G. Simonyi, E. Sopena, On the minimum number of edges giving maximum oriented chromatic number, in: Contemporary Trends in Discrete Mathematics (R. L. Graham, J. Kratochvil, J. Nešetřil, F. Roberts eds.), DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Volume 49, AMS, 1999, 179-182.

  • A. Sali, G. Simonyi, Oriented list colouring of undirected graphs, in: Contemporary Trends in Discrete Mathematics (R. L. Graham, J. Kratochvil, J. Nešetřil, F. Roberts eds.), DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Volume 49, AMS, 1999, 307-316.

  • A. Sali, G. Simonyi, Orientations of self-complementary graphs and the relation of Sperner and Shannon capacities, European J. Combin., 20 (1999), 93-99.

  • J. Körner, G. Simonyi, Graph pairs and their entropies: modularity problems, Combinatorica, 20 (2000), 227-240.

  • G. Simonyi, Perfect Graphs and Graph Entropy. An Updated Survey, Chapter 13 in: Perfect Graphs (Jorge Ramirez-Alfonsin, Bruce Reed eds.), John Wiley and Sons, 2001, 293-328.

  • G. Simonyi, On Witsenhausen's zero-error rate for multiple sources, IEEE Trans. Inform. Theory, Vol. 49, No. 12 (December 2003), 3258-3261.

  • A. Gyárfás, G. Simonyi, Edge colorings of complete graphs without tricolored triangles, J. Graph Theory, 46 (2004), 211--216.

  • G. Simonyi, Asymptotic values of the Hall-ratio for graph powers, Discrete Math., 306 (2006), 2593--2601.

  • J. Körner, C. Pilotto, G. Simonyi, Local chromatic number and Sperner capacity, J. Combin. Theory Ser. B, 95 (2005), 101--117.

  • Z. Füredi, A. Gyárfás, G. Simonyi, Connected matchings and Hadwiger's conjecture, Combin. Probab. Comput., Problem Section, 14 (2005), 435--438.

  • G. Simonyi, G. Tardos, Local chromatic number, Ky Fan's theorem, and circular colorings, Combinatorica, 26 (2006), 587--626; also available at arxiv:math.CO/0407075 .

  • G. Simonyi, G. Tardos, Colorful subgraphs in Kneser-like graphs, European J. Combin., 28 (2007), 2188-2200; also available at arxiv:math.CO/0512019 .

  • J. Körner, C. Malvenuto, G. Simonyi, Graph-different permutations, SIAM J. Discrete Math., 22 (2008), 489-499; also available at arxiv:0709.4387v1 .

  • G. Simonyi, Necklace bisection with one cut less than needed, Electron. J. Combin., 15 (2008), no. 1, Note 16.

  • G. Simonyi, G. Tardos, S. Vrecica, Local chromatic number and distinguishing the strength of topological obstructions, Trans. Amer. Math. Soc., 361 (2009), no. 2, 889--908; also available at arxiv:math.CO/0502452 .

  • J. Körner, G. Simonyi, B. Sinaimeri, On types of growth for graph-different permutations, J. Combin. Theory Ser. A, 116 (2009), 713--723; also available at arXiv:0712.1442v1.

  • G. Brightwell, G. Cohen, E. Fachini, M. Fairthorne, J. Körner, G. Simonyi, Á. Tóth, Permutation capacities of families of oriented infinite paths, SIAM J. Discrete Math., 24 (2010), 441--456.

  • G. Simonyi, A. Zsbán, On topological relaxations of chromatic conjectures, European J. Combin., 31 (2010), 2110--2119; also available at arxiv:0709.4387v1 .

  • G. Simonyi, G. Tardos, On directed local chromatic number, shift graphs, and Borsuk-like graphs, J. Graph Theory , 66 (2011), 65-82; also available at arXiv:0906.2897v1 [math.CO] .

  • J. Körner, S. Messuti, G. Simonyi, Families of graph-different Hamilton paths , SIAM J. Discrete Math. , 26 (2012), 321-329; also available at arXiv:1106.3754 .

  • A. Gyárfás, G. Simonyi, Á. Tóth, Gallai colorings and domination in multipartite digraphs, J. Graph Theory , 71 (2012), 278-292; also available at arXiv:1006.2044 .

  • B. Mohar, G. Simonyi, G. Tardos, Local chromatic number of quadrangulations of surfaces, Combinatorica , 33 (2013), 467-494; also available at arXiv:1010.0133 .

  • G. Simonyi, C. Tardif, A. Zsbán, Colourful theorems and indices of homomorphism complexes , Electron. J. Combin., 20 (2013), no. 1, #P10.

  • G. Simonyi, G. Tardos, A. Zsbán, Relations between the local chromatic number and its directed version, to appear in J. Graph Theory; also available at arXiv:1305.7473 .

  • G. Simonyi, Á. Tóth, Dilworth rate: a generalization of Witsenhausen's zero-error rate for directed graphs, to appear in IEEE Transactions on Information Theory; also available at arXiv:1406.0767 .